Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 104, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 1, 2021, 1:35 PM CDT for Perry County, Tennessee. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2021, 1:35 PM CDT (18:35 UTC)
- Expired
- Sep 2, 2021, 1:10 PM CDT
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1).
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
881
WGUS84 KOHX 011835
FLSOHX
Flood Advisory
National Weather Service Nashville TN
135 PM CDT Wed Sep 1 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC135-021245-
/O.NEW.KOHX.FL.Y.0104.210901T1835Z-210903T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
135 PM CDT Wed Sep 1 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Buffalo River Near Lobelville.
* From this afternoon to Friday morning.
* At 1:30 PM CDT Wednesday the stage was 9.6 feet and rising.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to a crest of 10.8 feet
tomorrow morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
072 follow-up statements
690
WGUS84 KOHX 021226
FLSOHX
Flood Advisory
National Weather Service Nashville TN
726 AM CDT Thu Sep 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC135-030630-
/O.CON.KOHX.FL.Y.0104.000000T0000Z-210903T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 AM CDT Thu Sep 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Buffalo River Near Lobelville.
* Until tomorrow morning.
* At 6:30 AM CDT Thursday the stage was 10.7 feet and falling.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Monday
morning.
* Impact...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
07841
WGUS84 KOHX 021810 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
110 PM CDT Thu Sep 2 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-021915-
/O.CAN.KOHX.FL.Y.0104.000000T0000Z-210902T1810Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
110 PM CDT Thu Sep 2 2021
...The Flood Advisory for the Buffalo River Near Lobelville has been
cancelled...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* At 6:30 AM CDT Thursday the stage was 10.7 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Monday
morning.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
07What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 1, 12:37 PM CDT, 58 minutes earlier.
Area forecast discussion, Sep 1, 12:37 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1237 PM CDT Wed Sep 1 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Weak upper wave as well as a weak frontal boundary pushing through expected to pop a few showers/storms today, especially across our SW where moisture slightly deeper. There are a few echo's north already as well but they shouldn't have too much impact. Expanded pops a small bit but overall the forecast in line. && .AVIATION... 18Z TAF DISCUSSION. Gradual clearing to commence by this evening. Prior to that time, ifr cigs will hang on. It will become clear late tonight. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......07 AVIATION........21
Hazardous weather outlook, Sep 1, 5:01 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Wed Sep 1 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-021015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Wed Sep 1 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.